Abstract

In this paper we study one-point rank one commutative rings of difference operators. We find conditions on spectral data which specify such operators with periodic coefficients.

Original languageEnglish
Title of host publicationTrends in Mathematics
PublisherSpringer Science and Business Media Deutschland GmbH
Pages67-74
Number of pages8
ISBN (Electronic)978-3-030-53305-2
ISBN (Print)978-3-030-53304-5
DOIs
Publication statusPublished - 2020

Publication series

NameTrends in Mathematics
ISSN (Print)2297-0215
ISSN (Electronic)2297-024X

Keywords

  • Commuting difference operators

Fingerprint Dive into the research topics of 'Periodic one-point rank one commuting difference operators'. Together they form a unique fingerprint.

Cite this